Sjaak Wolfert

Scientific Coordinator
Agri-Food
Participates in 3 items

Dr. Sjaak Wolfert studied at Wageningen University and is currently Senior Scientist on Information Management & ICT in Agri-Food. Important study topics are the application of Internet of Things and Big Data with special attention to socio-economic aspects such as data sharing, business modelling and governance. He is scientific coordinator of (inter)national projects such as the Internet of Food and Farm 2020 and DATA-FAIR. Currently, he is also coordinator Value Creation at the Wageningen Data Competence Centre. He is affiliated with the Information Technology Group of Wageningen University and was president of the European Federation of ICT in Agriculture (EFITA). Sjaak is a visionary, challenged by complex problems that require a science-based approach.

Sessions in which Sjaak Wolfert participates

Tuesday 5 June, 2018

Time Zone: (GMT+01:00) Madrid
4:45 PM
4:45 PM
Farming & Food Security Ecosystems
1 hour 15 minutes, 4:45 PM - 6:00 PM

Euskalduna Jauregia Conference Center - Sala A2

Panel

Alexander Berlin, Berlin Thinking Consulting (Moderator)

Laura Daniele, TNO (Participant)

Sjaak Wolfert, Agri-Food (Participant)

Luis Pérez-Freire, Gradiant (Participant)

Ana Cuadrado Galván, European Commission (Participant)

Wednesday 6 June, 2018

Time Zone: (GMT+01:00) Madrid
3:15 PM
3:15 PM

Euskalduna Jauregia Conference Center - Sala A4

Panel

Ana Garcia Robles, Big Data Value Association (BDVA) (Moderator)

Peter Wittenburg, FDO Forum (Participant)

Oscar Lazaro, Innovalia (Participant)

Nuria De Lama, IDC (Participant)

Sjaak Wolfert, Agri-Food (Participant)

Francois Fischer, FSCOM (Participant)

Thursday 7 June, 2018

Time Zone: (GMT+01:00) Madrid
11:15 AM
11:15 AM

Euskalduna Jauregia Conference Center - Sala Barria II

Workshop

John Davies, BT (Participant)

Jarmo Eskelinen, Future Cities Catapult (Moderator)

Gemma Guilera, Future Cities Catapult (Participant)

Alicia Cano, Medtronic Ibérica; ActiveAge IoT LSP (Participant)

Sjaak Wolfert, Agri-Food (Participant)

Arturo Medela, TST (Participant)

Juan Echevarria Cuenca, Santander City Council (Participant)

Sessions in which Sjaak Wolfert attends

Monday 4 June, 2018

Time Zone: (GMT+01:00) Madrid
2:00 PM
2:00 PM

Euskalduna Jauregia Conference Center - Sala A2

Panel

Marcello Knorich Zuffo, Univeridade de São Paulo (USP) (Participant)

Stefano Bianchi, Softeco Sismat (Moderator)

Irene López de Vallejo (Participant)

Michael May, Siemens AG – Corporate Technology (Participant)

3:00 PM
3:00 PM

Euskalduna Jauregia Conference Center - Sala A2

Panel

Franck Milet, Secondworld Sàrl (Participant)

Andrea Balogh, United Technologies Research Center, Ireland (Participant)

Mythili Menon, ITU - International Telecommunication Union (Moderator)

Marek Havrda, GoodAI (Participant)

4:45 PM
4:45 PM

Euskalduna Jauregia Conference Center - Sala A2

Panel

Oscar Lazaro, Innovalia (Participant)

Ana Garcia Robles, Big Data Value Association (BDVA) (Moderator)

Rodrigo Castiñeira, Indra (Participant)

Milan Petkovic, Philips (Moderator)

Athanasios Poulakidas, INTRASOFT Intl (Participant)

Aitor Arnaiz, IK4-TEKNIKER (Participant)

Tuesday 5 June, 2018

Time Zone: (GMT+01:00) Madrid
12:00 PM
12:00 PM
New Trends on Smart Agriculture
1 hour, 12:00 PM - 1:00 PM

Euskalduna Jauregia Conference Center - Sala A2

Panel

Denis Sakuma, Center of Innovation in Agribusiness (CIAg) - Brazil (Participant)

Jürgen Sturm, AIOTI (Participant)

Srdjan Krco, DunavNET (Moderator)

Edwin Hecker, SmartAgriHubs (Participant)

Joël Bacquet, European Commission (Participant)

2:00 PM
2:00 PM
Industrial Solutions on Farming & Food Security
1 hour 15 minutes, 2:00 PM - 3:15 PM

Euskalduna Jauregia Conference Center - Sala A2

Panel

Tomo Popović, University of Donja Gorica (Participant)

Jérôme Bandry, CEMA European Agricultural Machinery (Participant)

Joseba Izaguirre, IK4-TEKNIKER (Participant)

Thomas Engel, European Technology Innovation Center - John Deere GmbH & Co. KG, Germany (Participant)

Aitor Arnaiz, IK4-TEKNIKER (Participant)

3:15 PM
3:15 PM
Integrated & Smart Food Value Chain
1 hour, 3:15 PM - 4:15 PM

Euskalduna Jauregia Conference Center - Sala A2

Panel

Srdjan Krco, DunavNET (Moderator)

Nuria De Lama, IDC (Participant)

Andrés Montero Aparicio, Ministry of Agriculture, Fisheries, Food and Environment (Participant)

Klaus Beetz, Siemens AG (Participant)

Wednesday 6 June, 2018

Time Zone: (GMT+01:00) Madrid
3:15 PM
3:15 PM

Euskalduna Jauregia Conference Center - Sala A4

Panel

Ana Garcia Robles, Big Data Value Association (BDVA) (Moderator)

Peter Wittenburg, FDO Forum (Participant)

Oscar Lazaro, Innovalia (Participant)

Nuria De Lama, IDC (Participant)

Sjaak Wolfert, Agri-Food (Participant)

Francois Fischer, FSCOM (Participant)

4:45 PM
4:45 PM

Euskalduna Jauregia Conference Center - Exhibition Hall

Networking Events

Share this